advertisement
Question
Posted by: Marike | 2010/06/15

serlife

I''ve been on serlife 100mg for about a year now and have gained about 10kg!! I want to come off but i''m not sure how and what to expect. My doctor initially said I need to stay on for 2 years, but I dread gaining another 10kg. (I''m on CiplaTrim, diotroxin, glucophage and a low GI diet with no loosing-luck at all!)
Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Marike
Please talk to your doctor and ask him if you can't change over to another kind of antidepressant like Wellbutrin, Cymbalta or Effexor. If you want to stop your antidepressant - it must be done slowly - if possible go to the 50 mg per day for a few weeks, then start taking it every 2nd day for a week or so, then every 3rd day for 10 days until you can stop it
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/06/15

Hallo Marike
Please talk to your doctor and ask him if you can't change over to another kind of antidepressant like Wellbutrin, Cymbalta or Effexor. If you want to stop your antidepressant - it must be done slowly - if possible go to the 50 mg per day for a few weeks, then start taking it every 2nd day for a week or so, then every 3rd day for 10 days until you can stop it
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement